Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can you suggest a good doctor in Delhi for PCOS problem s I am a hypothyroid patient ?

i have pcos, i m 19 yr old, wt 62 kg, ht 158cm. i m a hypothyroid patient also. i want to no gud Dr in delhi who is knowledgeble abt pcos disease and can treat me well. i got my sugar levels tested nd it was below the normal range, does this indicate i m insulin resistant? does this disease leads to liver malfunctioning also? i have lately xperienced constipation , gastric problems and indigestion . i feel cold at nite even wen the tempratures are high.
Asked On : Sun, 14 Aug 2011
Answers:  1 Views:  852
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Your symptoms of cold inloterance is due to the thyroid dysfunction.PCOS is common nowadays.Low sugar levels doesnt indicate that you're insulin resistant,yet.This basically causes menstrual problems and in the long run,infertility.Your gastric problems are not related to this.PCOS can be controlled esp if you are symptomatic.You will need to start thyroid medication.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor